# SDR 96ZZZX2426

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N112SW
- Make and model: Cessna 421B
- Aircraft serial: 421B0350
- Propeller: Mcauly 3AF32C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7019C92
- Condition: Cracked
- Location: Blade Socket
- Part time: 1,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BLADE SOCKET THREADS CRACKED.
